Electron. J. Diff. Eqns., Vol. 2009(2009), No. 100, pp. 1-11.

Positive almost periodic solutions of non-autonomous delay competitive systems with weak Allee effect

Yongkun Li, Kaihong Zhao

By using Mawhin's continuation theorem of coincidence degree theory, we obtain sufficient conditions for the existence of positive almost periodic solutions for a non-autonomous delay competitive system with weak Allee effect.

Submitted April 6, 2009. Published August 19, 2009.
Math Subject Classifications: 34K14, 92D25.
Key Words: Positive almost periodic solution; coincidence degree; delay; non-autonomous competitive systems.

Show me the PDF file (222 KB), TEX file, and other files for this article.

Yongkun Li
Department of Mathematics, Yunnan University
Kunming, Yunnan 650091, China
email: yklie@ynu.edu.cn
Kaihong Zhao
Department of Mathematics, Yuxi Normal University
Yuxi, Yunnan 653100, China
email: zhaokaihongs@126.com

Return to the EJDE web page